# SDR DALA2018021901030

- Difficulty date: February 18, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 80,483 hours, 36,545 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 729.6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE L2 AFT DOOR FRAME, BS 729.6,  STRINGERS 19L - 20L,  THE DOOR FRAME WAS FOUND TO BE OUT OF LIMITS WITH 100% MATERIAL LOSS.   REPAIRED THE DOOR FRAME IAW ERA 556482-14, REV ORIGINAL.
